Quotient Hoops Induced by Quasi-Valuation Maps

Download PDF


DOI: 10.46793/KgJMat2205.743B


In this paper, our aim was making a metric space on hoop algebras, because of that, we introduced the notion of valuation maps from F-quasi-valuation map based on hoops and related properties of them are investigated. By using these notions, we introduced a quasi-metric space. The continuity of operations of a hoop is studied with topology induced by a quasi-valuation. Also, we studied hoop homomorphism and investigated that under which condition this homomorphism is an F-quasi-valuation map. Moreover, we wanted to find a congruence relation on hoops in a new way and study about the quotient structure that is made by it. So, we defined a congruence relation by F-quasi-valuation map and proved that the quotient is a hoop.


Hoop, quasi-valuation map, S-quasi-valuation map, S-quasi-valuation map, F-quasi-valuation map, (pseudo) metric space.


[1]   M. Aaly Kologani and R. A. Borzooei, On ideal theory of hoops, Math. Bohem. (2019), DOI 10.21136/MB.2019.0140-17.

[2]   M. Aaly Kologani, G. R. Rezaei, R. A. Borzooei and Y. B. Jun, Hoops with quasi-valuation maps, J. Algebr. Syst. (to appear).

[3]   M. Aaly Kologani, M. Mohseni Takallo, and H. S. Kim, Fuzzy filters of hoop based on fuzzy points, Mathematics 7(5) (2019), DOI 10.3390/math7050430.

[4]   M. Al Tahan, S. Hoskova-Mayerova and B. Davvaz, An overview of topological hypergroupoids, Journal of Intelligent and Fuzzy Systems 34(3) (2018), 1907–1916.

[5]   S. Z. Alavi, R. A. Borzooei and M. Aaly Kologani, Filter theory of pseudo hoop-algebras, Italian Journal of Pure and Applied Mathematics 37 (2017), 619–632.

[6]   M. J. Atteya, C. Haetinger and D. I. Rasen, (σ,τ)-derivation of semiprime rings, Kragujevac J. Math. 4(2) (2019), 239–246.

[7]   W. J. Blok and I. M. A. Ferreirim, On the structure of hoops, Algebra Universalis 43 (2000), 233–257.

[8]   W. J. Blok and I. M. A. Ferreirim, Hoops and their implicational reducts, Logic in Computer Science 28 (1993), 219–230.

[9]   H. Bordbar, M. M. Zahedi, and Y. B. Jun, Ideals of is-algebras based on N-structures, Kragujevac J. Math. 42(4) (2018), 631–641.

[10]   R. A. Borzooei and M. Aaly Kologani, Results on hoops, Journal of Algebraic Hyperstructures and Logical Algebras 1(1) (2019), 61–77.

[11]   R. A. Borzooei and M. Aaly Kologani, Filter theory of hoop-algebras, Journal of Advanced Research in Pure Mathematics 6(4) (2014), 72–86.

[12]   R. A. Borzooei and M. Aaly Kologani, Local and perfect semihoops, Journal of Intelligent and Fuzzy Systems 29(1) (2015), 223–234.

[13]   R. A. Borzooei, H. R. Varasteh and K. Borna, Fundamental hoop-algebras, Ratio Mathematica 29 (2015), 25–40.

[14]   B. Bosbach, Komplementäre halbgruppen axiomatik und arithmetik, Fund. Math. 64(3) (1969), 257–287.

[15]   B. Bosbach, Komplementäre halbgruppen kongruenzen und quatienten, Fund. Math. 69(1) (1970), 1–14.

[16]   A. Broumand Saeid, C. Flaut, S. Hoskovaa-Mayerovaa, M. Afshar and M. Kuchaki Rafsanjani, Some connections between BCK-algebras and n-ary block codes, Soft Computing 22 (2018), 41–46.

[17]   I. Cristea and S. Hoskova, Fuzzy topological hypergroupoids, Iran. J. Fuzzy Syst. 6(4) (2009), 13–21.

[18]   S. Ebrahimi Atani and M. Sedghi Shanbeh Bazari, Decomposable filters of lattices, Kragujevac J. Math. 43(1) (2019), 59–73.

[19]   G. Georgescu, L. Leustean, and V. Preoteasa, Pseudo-hoops, J. Mult.-Valued Logic Soft Comput. 11(1–2) (2005), 153–184.

[20]   S. Ghorbani, Localization of hoop-algebras, Journal Advanced Research in Pure Mathematics 5(3) (2013), 1–13.

[21]   P. Hájek, Metamathematics of Fuzzy Logic, Springer-Verlag, New York, 1998.

[22]   S. Hoskova, Topological hypergroupoids, Comput. Appl. Math. 64(9) (2012), 2845–2849.

[23]   C. F. Luo, X. L. Xin and P. He, n-Fold (positive) implicative filters of hoops, Italian Journal of Pure and Applied Mathematics 38 (2017), 631–642.

[24]   E. Mohammadzadeh and R. A. Borzooei, Results on (engel, solvable, nilpotent) fuzzy subpolygroups, Kragujevac J. Math. 45(5) (2021), 667–684.

[25]   S. Z. Song, E. H. Roh and Y. B. Jun, Quasi-valuation maps on BCK/BCI-algebras, Kyungpook Math. J. 55 (2015), 859–870.

[26]   R. Tayebi Khorami and A. Borumand Saeid, Some unitary operators on hoop-algebras, Fuzzy Information and Engineering 9(2) (2017), 205–223.

[27]   M. A. Zander, Decomposability of the finitely generated free hoop residuation algebra, Studia Logica 88(2) (2008), 233–246.